Existence and multiplicity results for a semilinear elliptic eigenvalue problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 1, p. 97-121
@article{ASNSP_1987_4_14_1_97_0,
     author = {Cl\'ement, Philippe and Sweers, Guido},
     title = {Existence and multiplicity results for a semilinear elliptic eigenvalue problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {1},
     year = {1987},
     pages = {97-121},
     zbl = {0662.35045},
     mrnumber = {937538},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_1_97_0}
}
Clément, Philippe; Sweers, Guido. Existence and multiplicity results for a semilinear elliptic eigenvalue problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 1, pp. 97-121. http://www.numdam.org/item/ASNSP_1987_4_14_1_97_0/

[1] H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976), pp. 620-709. | MR 415432 | Zbl 0345.47044

[2] A. Ambrosetti, P. Hess, Positive solutions of asymptotically linear elliptic eigenvalue problems, J. Math. Anal. Appl. 73 (1980), pp. 411-422. | MR 563992 | Zbl 0433.35026

[3] S.B. Angenent, Uniqueness of the solution of a semilinear boundary value problem, Math. Ann. 272 (1985), pp. 129-138. | MR 794096 | Zbl 0576.35044

[4] H. Bérestycki, P.-L. Lions, Une méthode locale pour l'existence de solutions positives de problèmes semilinéaires elliptiques dans R N, J. Analyse Math. 38 (1980), pp. 144-187. | MR 600785 | Zbl 0518.35034

[5] P. Clément, L.A. Peletier, Positive superharmonic solutions to semilinear elliptic eigenvalue problems, J. Math. Anal. Appl. 100 (1984), pp. 561-582. | MR 743342 | Zbl 0543.35038

[6] P. Clément, G. Sweers, Existence et multiplicité des solutions d'un problème aux valeurs propres elliptiques semilinéaire, C.R. Acad Sci. Paris 302, Série 1, 19 (1986), pp. 681-683. | MR 847753 | Zbl 0606.35035

[7] E.N. Dancer, Uniqueness for elliptic equations when a parameter is large, Nonlinear Anal. Theory, Methods and Appl. 8 (1984), pp. 835-836. | Zbl 0526.35032

[8] E.N. Dancer, On the number of positive solutions of weakly nonlinear elliptic equations when a parameter is large, to appear in Proc. London Math. Soc. | MR 868453 | Zbl 0572.35040

[9] E.N. Dancer, Multiple fixed points of positive mappings, Preprint (1985). | MR 859319

[10] D. De Figueiredo, On the uniqueness of positive solutions of the Dirichlet problem -Δu = λ sin u, Nonlinear P.D.E. and Appl. Collège de France Seminar Vol. 7, Pitman (1985), pp. 80-83. | Zbl 0569.35037

[11] R. Gardner, L.A. Peletier, The set of positive solutions of semilinear equations in large balls, to appear. | MR 877892 | Zbl 0625.35030

[12] B. Gidas, W.M. Ni, L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979), pp. 209-243. | MR 544879 | Zbl 0425.35020

[13] P. Hess, On multiple solutions of nonlinear. elliptic eigenvalue problems, Comm. Partial Differential Equations 6 (1981), pp. 951-961. | MR 619753 | Zbl 0468.35073

[14] P.-L. Lions, On the existence of positive solutions of semilinear elliptic equations, SIAM Rev. 24 (1982), pp. 441-467. | MR 678562 | Zbl 0511.35033

[15] W.M. Ni, J. Serrin, Existence and nonexistence theorems for ground states of quasilinear partial differential equations. The anomalous case, Univ. of Minnesota Math. Rep. (1984), pp. 84-150.

[16] L. Nirenberg, Topics in nonlinear functional analysis, Lecture Notes Courant Inst. of Math. Sci, New York Univ. (1974). | MR 488102 | Zbl 0286.47037

[17] S.I. Pohozaev, Eigenfunctions of the equations Δu + λf (u) = 0, Soviet Math. Dokl., 6 (1965), pp. 1408-1411. | Zbl 0141.30202

[18] M.H. Protter, H.F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, NJ (1967). | MR 219861 | Zbl 0153.13602

[19] P.H. Rabinowitz, Pairs of positive solutions of nonlinear elliptic partial differential equations, Indiana Univ. Math. J. 23 (1973), pp. 172-185. | MR 318667 | Zbl 0264.35032

[20] P.H. Rabinowitz, Some aspects of nonlinear eigenvalue problems, Rocky Mountain J. Math. 3 (1973), pp. 161-202. | MR 320850 | Zbl 0255.47069

[21] D.H. Sattinger, Topics in stability and bifurcation theory, Lect. Notes in Math. 309, Springer, Berlin Heidelberg New York (1973). | MR 463624 | Zbl 0248.35003

[22] J. Serrin, Nonlinear equations of second order, A.M.S. Sympos. Partial Differential Equations, Berkeley, August 1971.

[23] F. Trèves, Basic linear partial differential equations, Academic Press, New York (1975). | MR 447753 | Zbl 0305.35001

[24] E.N. Dancer, K. Schmitt, On positive solutions of semilinear elliptic equations, Preprint (1986). | MR 908646